MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Respiratory Humidifier

Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Respiratory Humidifier
Model Number PT101US
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in indiana reported that the power out alarm of the pt101 airvo 2 humidifier (airvo 2) sounded for less than 120 seconds.This was found while the subject airvo 2 was out of use and not on a patient.This was reported subsequent to a field safety notice informing users of a change to the disinfection kit user manual of the airvo 2 to include a regular test of the power out alarm, to be carried out in between each patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing f&p's investigation.F&p will provide a follow up report upon completion of f&p's investigation.Product background: the pt101 airvo 2 humidifier (airvo 2) is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.Its intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The airvo 2 is not intended for life support, and appropriate patient monitoring must be used at all times.

Brand Name
Fisher & Paykel Healthcare
Common Device Name
Respiratory Humidifier
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50877040
Report Number9611451-2026-02807
Device Sequence Number21160738
Product Code BTT
UDI-Device Identifier09420012422347
UDI-Public(01)09420012422347(10)2101413504(11)201203
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPT101US
Device Catalogue NumberPT101US
Device Lot Number2101413504
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
9611451-09/10/2025-001-C
Patient Sequence Number1
Patient SexUnknown